# SDR SWAA2025022699578

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 13,947 hours, 6,533 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOP DURING FLIGHT<[01] PERFORMED AACU BITE; NO CURRENT FAULTS. PERFORMED AACU OPS TEST; TEST GOOD; NO FAULTS. ALL WORK IAW AMM 32-42-00
